# SDR CA990115012

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accumulator
- Part number: 10035002B
- Condition: Leaking
- Location: Nlg Steering
- Part time: 567 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) WHEN GEAR SELECTED UP AFTER TAKEOFF, ALL BUT THE NOSE GEAR INDICATED UP AND LOCKED.  DOWN SELECTION MADE AND ALL GREENS.  CREW RETURNED AND LANDING OK.  THE NOSE LANDING GEAR CENTERING ACCUMULATOR FOUND LOW IN NITROGEN BECAUSE OF A LEAKING SCHRAEDER VALVE.  VALVE CLEANED AND ACCUMULATOR TOPPED UP.
